• 1
  • 1
  • 2
  • 5
  • 6
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 13974
School of Mathematics
  Title:   Interval minors of complete bipartite graphs
  Author(s):  B. Tayfeh-Rezaie (Joint with B. Mohar, A. Rafiey, and H. Wu)
  Status:   Published
  Journal: J. Graph Theory
  Vol.:  82
  Year:  2016
  Pages:   312-321
  Supported by:  IPM
  Abstract:
Interval minors of bipartite graphs were recently introduced by Jacob Fox in the study of Stanley-Wilf limits. We investigate the maximum number of edges in Kr,s-interval minor free bipartite graphs. We determine exact values when r=2 and describe the extremal graphs. For r=3, lower and upper bounds are given and the structure of K3,s-interval minor free graphs is studied.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right